Invariant subspaces for multivariate Bishop-type ...

Description

Citation

Title Invariant subspaces for multivariate Bishop-type operators
Author(s) Gordon W. MacDonald
Journal Journal of Operator Theory
Date 1991
Volume 25
Issue 2
Start page 347
End page 366

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 280

Adding this citation to "My List" will allow you to export this citation in other styles.